# SDR HNAA2013032500164

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,598 hours, 54,133 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 857108120101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR TUBE BRACKET ON LT WING FRONT SPAR IS CRACKED.  R & R BLEED AIR TUBE BRACKET WITH LOCALLY FABRACATED MATERIAL.
